# SDR USAA2013072900004

- Difficulty date: July 28, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 53,405 hours, 19,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 6870
- Condition: Inoperative
- Location: Zone 200
- Part time: 29,949 hours, 12,647 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS AT ROW 4 AND 15 INOPERATIVE.  R & R EPSU, OPS CHECK GOOD IAW AMM 31-51-38-PB0401-001A.
